# SDR QXEA0300294

- Difficulty date: February 21, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 3,870 hours, 4,561 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Condition: Chafed
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT CONNECTING INBOARD AND OUTBOARD TOGGLE LINKS TOGETHER IS CHAFING ON FORWARD SIDE OF NOSE LANDING GEAR MECHANISM SUPPORT STRUCTURE.  REPAIRED IAW Q400 SRM 51-14-00, PAGES 221-223, SRM 51-25-32, PAGE 201 AND SRM 32-31-00-710-801.
